Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 94, NWS Atlanta, GA

April 13, 20209 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 13, 2020, 4:17 AM EDT for 9 counties in Georgia. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2020, 4:17 AM EDT (08:17 UTC)
Expired
Apr 13, 2020, 5:30 AM EDT
In force
73 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Crisp County, GA, Dodge County, GA, Laurens County, GA, Montgomery County, GA, Pulaski County, GA, Telfair County, GA, Treutlen County, GA, Wheeler County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 66 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 11:45 PM EDTTornado WatchSPC8 hr
Apr 13, 3:20 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 404 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 733 square meters per square second.1939587897Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
404 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
804 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
733 m²/s²
0-3 km storm-relative helicity
874 m²/s²
Significant tornado parameter
1.3
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted.

304 
WUUS52 KFFC 130817
SVRFFC
GAC081-091-175-209-235-271-283-309-315-130930-
/O.NEW.KFFC.SV.W.0094.200413T0817Z-200413T0930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
417 AM EDT Mon Apr 13 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Laurens County in central Georgia...
  Dodge County in central Georgia...
  Southern Pulaski County in central Georgia...
  Telfair County in central Georgia...
  Treutlen County in east central Georgia...
  Wilcox County in central Georgia...
  Wheeler County in central Georgia...
  Crisp County in central Georgia...
  Northwestern Montgomery County in central Georgia...

* Until 530 AM EDT.

* At 416 AM EDT, severe thunderstorms were located along a line
  extending from near Dublin to near Owensboro, moving east at 45
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dublin, Cordele, McRae, Eastman, Soperton, Abbeville, Alamo, Mount
  Vernon, Helena, Chester, Rochelle, Glenwood, Milan, Arabi, Dexter,
  Dudley, Cadwell, Pineview, Ailey and Rhine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 AM EDT for central and
west central Georgia. A Tornado Watch also remains in effect until
1100 AM EDT for central and east central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3185 8318 3185 8361 3180 8361 3180 8379
      3184 8386 3185 8394 3197 8393 3203 8381
      3203 8361 3214 8361 3227 8335 3245 8318
      3243 8315 3254 8320 3250 8251 3244 8238
      3236 8241 3178 8286 3178 8303
TIME...MOT...LOC 0816Z 269DEG 41KT 3248 8291 3188 8348 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
283 
WWUS52 KFFC 130838
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
438 AM EDT Mon Apr 13 2020

GAC081-091-175-209-235-271-283-309-315-130930-
/O.CON.KFFC.SV.W.0094.000000T0000Z-200413T0930Z/
Laurens GA-Dodge GA-Pulaski GA-Telfair GA-Treutlen GA-Wilcox GA-
Wheeler GA-Crisp GA-Montgomery GA-
438 AM EDT Mon Apr 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM EDT
FOR SOUTHERN LAURENS...DODGE...SOUTHEASTERN PULASKI...TELFAIR...
TREUTLEN...WILCOX...WHEELER...CRISP AND NORTHWESTERN MONTGOMERY
COUNTIES...

At 438 AM EDT, severe thunderstorms were located along a line
extending from Orianna to near Bowens Mill, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Dublin, Cordele, McRae, Eastman, Soperton, Abbeville, Alamo, Mount
Vernon, Helena, Rochelle, Glenwood, Milan, Arabi, Cadwell, Ailey,
Rhine, Scotland, Chauncey, Pitts and Rentz.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 AM EDT for central and
west central Georgia. A Tornado Watch also remains in effect until
1100 AM EDT for central and east central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3185 8318 3185 8361 3180 8361 3180 8379
      3184 8386 3185 8394 3197 8393 3203 8381
      3203 8361 3222 8329 3237 8309 3252 8297
      3250 8251 3244 8238 3236 8241 3178 8286
      3178 8303
TIME...MOT...LOC 0838Z 269DEG 41KT 3248 8264 3188 8321 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
174 
WWUS52 KFFC 130901
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
501 AM EDT Mon Apr 13 2020

GAC175-283-130910-
/O.CAN.KFFC.SV.W.0094.000000T0000Z-200413T0930Z/
Laurens GA-Treutlen GA-
501 AM EDT Mon Apr 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAURENS AND TREUTLEN
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 AM EDT for central
Georgia. A Tornado Watch also remains in effect until 1100 AM EDT for
central and east central Georgia.

LAT...LON 3185 8361 3180 8361 3180 8379 3184 8386
      3203 8376 3203 8361 3220 8332 3225 8297
      3233 8274 3245 8269 3250 8264 3251 8265
      3250 8251 3244 8238 3198 8271 3185 8318
TIME...MOT...LOC 0900Z 270DEG 41KT 3248 8234 3188 8291 

$$

GAC081-091-209-235-271-309-315-130930-
/O.CON.KFFC.SV.W.0094.000000T0000Z-200413T0930Z/
Dodge GA-Pulaski GA-Telfair GA-Wilcox GA-Wheeler GA-Crisp GA-
Montgomery GA-
501 AM EDT Mon Apr 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM EDT
FOR DODGE...SOUTHEASTERN PULASKI...CENTRAL TELFAIR...WILCOX...
WHEELER...CRISP AND NORTHWESTERN MONTGOMERY COUNTIES...

At 500 AM EDT, severe thunderstorms were located along a line
extending from Nunez to near Workmore, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cordele, McRae, Eastman, Soperton, Abbeville, Alamo, Mount Vernon,
Helena, Rochelle, Glenwood, Milan, Arabi, Ailey, Rhine, Scotland,
Chauncey, Pitts, Tarrytown, Union and Towns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 AM EDT for central
Georgia. A Tornado Watch also remains in effect until 1100 AM EDT for
central and east central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3185 8361 3180 8361 3180 8379 3184 8386
      3203 8376 3203 8361 3220 8332 3225 8297
      3233 8274 3245 8269 3250 8264 3251 8265
      3250 8251 3244 8238 3198 8271 3185 8318
TIME...MOT...LOC 0900Z 270DEG 41KT 3248 8234 3188 8291 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
943 
WWUS52 KFFC 130913
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
513 AM EDT Mon Apr 13 2020

GAC081-130922-
/O.CAN.KFFC.SV.W.0094.000000T0000Z-200413T0930Z/
Crisp GA-
513 AM EDT Mon Apr 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR CRISP COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 AM EDT for central
Georgia. A Tornado Watch also remains in effect until 1100 AM EDT for
central and east central Georgia.

LAT...LON 3185 8361 3203 8361 3220 8332 3215 8299
      3220 8289 3220 8286 3231 8272 3229 8267
      3231 8264 3235 8245 3198 8271 3185 8318
TIME...MOT...LOC 0912Z 269DEG 41KT 3248 8218 3188 8275 

$$

GAC091-209-235-271-309-315-130930-
/O.CON.KFFC.SV.W.0094.000000T0000Z-200413T0930Z/
Dodge GA-Pulaski GA-Telfair GA-Wilcox GA-Wheeler GA-Montgomery GA-
513 AM EDT Mon Apr 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM EDT
FOR SOUTHERN DODGE...SOUTHEASTERN PULASKI...CENTRAL TELFAIR...
WILCOX...WHEELER AND NORTHWESTERN MONTGOMERY COUNTIES...

At 512 AM EDT, severe thunderstorms were located along a line
extending from near Stillmore to near Lumber City, moving east at 45
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
McRae, Eastman, Abbeville, Alamo, Mount Vernon, Helena, Rochelle,
Glenwood, Milan, Ailey, Rhine, Scotland, Chauncey, Pitts, Tarrytown,
Union, Towns, Spring Hill, Seville and Ocmulgee Banks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 AM EDT for central
Georgia. A Tornado Watch also remains in effect until 1100 AM EDT for
central and east central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3185 8361 3203 8361 3220 8332 3215 8299
      3220 8289 3220 8286 3231 8272 3229 8267
      3231 8264 3235 8245 3198 8271 3185 8318
TIME...MOT...LOC 0912Z 269DEG 41KT 3248 8218 3188 8275 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 4:12 AM EDT, 5 minutes earlier.

Area forecast discussion, Apr 13, 4:12 AM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
412 AM EDT Mon Apr 13 2020

.SHORT TERM /Today through Tuesday/...

Ongoing severe thunderstorms were moving through portions of east
and central GA this morning. These storms should push east of the
forecast area by 12-13z. A secondary line of showers and
thunderstorms was moving across northwest GA also. This line had a
history of high winds earlier this evening across AL. So far
reported winds have been within wind advisory criteria. Currently a
Wind Advisory is in effect until 14z. A Flash Flood Watch remains in
effect for a portion of north GA until 12z. Even though rain had
ended across that area...some creeks are on the rise. Otherwise
clearing should occur rapidly later this morning. Tonight should be
dry and cooler. We will remain under a southwest flow aloft...so
moisture returns during the day for central GA along the stalled
frontal boundary. Low pops have been continued for a portion of

41

.LONG TERM /Tuesday Night through Sunday/...

Region remains under a fairly active and progressive pattern through
the extended forecast period. A short wave sweeps along the gulf
coast region late Tuesday into Wednesday bringing rain chances back
into the forecast area, especially the southern portion of the area.
Mainly dry for the latter half of the work-week with rain chances
increasing again next weekend as another wave approaches.

Generally went with a model blend for the forecast grids.

20

&&

.AVIATION... 06Z UPDATE...

A line of strong to severe thunderstorms will move across the taf
sites from now through 11z. Have kept a tempo for all sites due to
strong wind potential with gusts to 45 kts possible. Ceiling should
vary from mvfr to ifr depending on rain and thunderstorms. Line
timing is still on track for 06Z-07z for ATL and after 09Z for AHN
and MCN. Conditions to clear fast behind the line although wind
gusts should continue for several hours after.

//ATL CONFIDENCE...06Z UPDATE...

Medium on ceilings. Medium to High on remaining elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          76  49  74  52 /  20   5   5  30
Atlanta         73  48  71  48 /  10   5   5  30
Blairsville     66  41  66  41 /  20   5  10  30
Cartersville    69  43  68  43 /   5   5   5  20
Columbus        80  53  79  53 /  10   5  10  40
Gainesville     71  47  70  49 /  10   5   5  30
Macon           81  53  79  55 /  30   5  10  40
Rome            67  43  67  42 /   5   5   5  20
Peachtree City  75  47  74  47 /  10   5   5  30
Vidalia         85  59  83  62 /  80  10  30  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 11 AM EDT this morning for the following
zones: Bleckley...Dodge...Emanuel...Glascock...Jefferson...
Johnson...Laurens...Montgomery...Pulaski...Telfair...Toombs...
Treutlen...Warren...Washington...Wheeler...Wilcox.

Wind Advisory until 10 AM EDT this morning for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

Flash Flood Watch until 8 AM EDT this morning for the following
zones: Catoosa...Chattooga...Dade...Dawson...Fannin...Floyd...
Gilmer...Gordon...Lumpkin...Murray...Pickens...Towns...Union...
Walker...White...Whitfield.

Tornado Watch until 7 AM EDT this morning for the following
zones: Baldwin...Crisp...Dooly...Greene...Hancock...Sumter...
Taliaferro...Twiggs...Wilkes...Wilkinson.

&&

SHORT TERM...41
LONG TERM....20
AVIATION...41
Hazardous weather outlook, Apr 12, 6:15 PM EDT, 10 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
615 PM EDT Sun Apr 12 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
615 PM EDT Sun Apr 12 2020

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Rest of tonight...Sunday night...

Scattered to numerous severe thunderstorms are expected across
north and central Georgia tonight. Some significant long-track
tornadoes along with damaging winds and large hail can be expected.

Flash flooding will also be possible over parts of far north
Georgia tonight. River levels may remain high through early
next week.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Some severe storms may linger over portions of east central
Georgia early Monday.

Isolated to scattered thunderstorms are possible Tuesday through
Wednesday, and again Saturday.

.SPOTTER INFORMATION STATEMENT...

Virtual activation of storm spotters should be in effect.
Please relay any reports of severe weather to the National Weather
Service, amateur radio nets and other official sources while
following all local, state and CDC guidelines.

In the hours before

Local storm report, Apr 13, 2:51 AM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 AM     TSTM WND DMG     2 SSE DULUTH            33.98N  84.13W
04/13/2020                   GWINNETT           GA   EMERGENCY MNGR

            TREE WAS REPORTED DOWN ON A STRUCTURE ON THE 3200TH
            BLOCK OF CARDINAL LAKE DR NW.

&&

EVENT NUMBER FFC2000353

TV
Special weather statement, Apr 13, 3:36 AM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
336 AM EDT Mon Apr 13 2020

GAZ080-090>093-102>106-130800-
Macon GA-Schley GA-Chattahoochee GA-Stewart GA-Crisp GA-Dooly GA-
Taylor GA-Sumter GA-Marion GA-Webster GA-
336 AM EDT Mon Apr 13 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...SCHLEY...
SOUTHEASTERN CHATTAHOOCHEE...STEWART...NORTHWESTERN CRISP...
SOUTHWESTERN DOOLY...SOUTHERN TAYLOR...SUMTER...SOUTHERN MARION AND
WEBSTER COUNTIES UNTIL 400 AM EDT...

At 335 AM EDT...a line of strong thunderstorms was along a line
extending from near Unadilla to near Sanford...and moving east at
30 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Americus, Lumpkin, Buena Vista, Ellaville, Oglethorpe, Preston,
Montezuma, Richland, Plains, Ideal, Leslie, Andersonville, De Soto,
Desoto, Weston, Cobb, Sumter, Putnam, Lamar and Seminole.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3197 8444 3192 8446 3192 8487 3194 8495
      3195 8496 3198 8496 3198 8503 3217 8501
      3245 8417 3201 8380 3191 8413 3192 8434
      3187 8434
TIME...MOT...LOC 0735Z 354DEG 16KT 3225 8378 3194 8493
Local storm report, Apr 13, 3:49 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     TSTM WND DMG     3 WNW BROWNDALE         32.31N  83.63W
04/13/2020                   HOUSTON            GA   EMERGENCY MNGR

            TREES REPORTED DOWN NEAR THE INTERSECTION OF HWY 26 AND
            LOGGINS RD.

&&

EVENT NUMBER FFC2000354

TV
Local storm report, Apr 13, 3:51 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     4 SSW CLERMONT          34.43N  83.81W
04/13/2020                   HALL               GA   EMERGENCY MNGR

            A TREE WAS REPORTED TO HAVE FALLEN ON A HOUSE ON THE
            6100TH BLOCK OF RIVER RUN CIRCLE.

&&

EVENT NUMBER FFC2000355

TV
Local storm report, Apr 13, 3:52 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TSTM WND DMG     1 SE OAKWOOD            34.22N  83.87W
04/13/2020                   HALL               GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN THROUGH A ROOF ON THE 4500TH
            BLOCK OF BRIARWOOD DR.

&&

EVENT NUMBER FFC2000356

TV
Local storm report, Apr 13, 3:54 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 AM     TSTM WND DMG     2 ENE AQUALAND PARK     34.22N  83.94W
04/13/2020                   HALL               GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN THROUGH A ROOF ON THE 6000TH
            BLOCK OF RIVER OAKS.

&&

EVENT NUMBER FFC2000357

TV

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 8:28 PM EDTTornado WarningFFCChattooga, Walker, Whitfield32 min
Apr 12, 8:46 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield28 min
Apr 12, 8:49 PM EDTTornado WarningFFCMurray, Whitfield26 min
Apr 12, 8:53 PM EDTSpecial Weather StatementFFCChattooga22 min
Apr 12, 8:59 PM EDTSevere Thunderstorm WarningFFCChattooga31 min
Apr 12, 9:09 PM EDTSpecial Weather StatementFFCMurray36 min
Apr 12, 9:15 PM EDTSevere Thunderstorm WarningFFCChattooga, Murray, Walker, Whitfield31 min
Apr 12, 9:25 PM EDTFlash Flood WarningFFCCatoosa, Chattooga, Dade, Fannin, Floyd, Gilmer and 4 more6 hr
Apr 12, 9:40 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield35 min
Apr 12, 9:53 PM EDTTornado WarningFFCMurray, Whitfield14 min
Apr 12, 10:50 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Walker40 min
Apr 12, 10:54 PM EDTTornado WarningFFCDade, Walker36 min
Apr 12, 11:18 PM EDTTornado WarningFFCCatoosa12 min
Apr 12, 11:26 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more49 min
Apr 12, 11:40 PM EDTTornado WarningFFCChattooga, Floyd35 min
Apr 13, 12:04 AM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more56 min
Apr 13, 12:07 AM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Fannin, Floyd, Gilmer, Gordon and 3 more68 min
Apr 13, 12:18 AM EDTRiver Flood WarningFFCWhitfield15 hr
Apr 13, 12:54 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Floyd, Gordon, Haralson and 2 more81 min
Apr 13, 1:02 AM EDTTornado WarningFFCBartow, Cherokee28 min
Apr 13, 1:07 AM EDTTornado WarningFFCDawson, Gilmer, Gordon, Pickens23 min
Apr 13, 1:18 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot57 min
Apr 13, 1:23 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Towns, Union, White52 min
Apr 13, 1:24 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup40 min
Apr 13, 1:42 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton, Haralson, Heard and 1 more48 min
Apr 13, 1:44 AM EDTTornado WarningFFCCherokee14 min
Apr 13, 2:01 AM EDTSevere Thunderstorm WarningFFCBanks, Cherokee, Dawson, Forsyth, Hall, Lumpkin and 2 more44 min
Apr 13, 2:01 AM EDTTornado WarningFFCTalbot, Upson29 min
Apr 13, 2:11 AM EDTRiver Flood WarningFFCMurray, Whitfield41 hr
Apr 13, 2:18 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Crawford, Macon, Marion, Muscogee, Peach and 6 more42 min
Apr 13, 2:20 AM EDTTornado Warning Considerable damage threatFFCLamar, Monroe, Upson25 min
Apr 13, 2:22 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Cherokee, Cobb, DeKalb, Forsyth and 4 more38 min
Apr 13, 2:24 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton36 min
Apr 13, 2:33 AM EDTTornado WarningFFCClayton, Fulton12 min
Apr 13, 2:40 AM EDTSevere Thunderstorm WarningFFCBibb, Butts, Crawford, Jasper, Jones, Lamar and 1 more50 min
Apr 13, 2:42 AM EDTSevere Thunderstorm WarningFFCBanks, Hall, Lumpkin, White33 min
Apr 13, 2:45 AM EDTTornado WarningFFCButts, Jasper, Jones, Monroe30 min
Apr 13, 2:46 AM EDTTornado WarningFFCDeKalb, Fulton14 min
Apr 13, 2:50 AM EDTRiver Flood WarningFFCCatoosa25 hr
Apr 13, 2:53 AM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 1 more37 min
Apr 13, 2:54 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Crawford, Houston, Jasper, Jones and 5 more51 min
Apr 13, 2:58 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Newton, Oconee, Walton47 min
Apr 13, 3:00 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Hall, Jackson, Madison45 min
Apr 13, 3:01 AM EDTSevere Thunderstorm WarningFFCBleckley, Crawford, Crisp, Dooly, Houston, Macon and 6 more44 min
Apr 13, 3:05 AM EDTTornado WarningFFCBaldwin, Jasper, Jones, Putnam25 min
Apr 13, 3:16 AM EDTRiver Flood WarningFFCGordon, Murray, Whitfield4 days
Apr 13, 3:24 AM EDTTornado WarningFFCGreene, Hancock, Putnam36 min
Apr 13, 3:25 AM EDTRiver Flood WarningFFCWhitfield3 days
Apr 13, 3:35 AM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Johnson, Laurens, Twiggs, Washington and 1 more40 min
Apr 13, 3:36 AM EDTSpecial Weather StatementFFCSchley, Stewart, Sumter, Webster24 min
Apr 13, 3:37 AM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Laurens, Pulaski and 2 more53 min
Apr 13, 3:50 AM EDTSevere Thunderstorm WarningFFCGlascock, Greene, Hancock, Taliaferro, Warren, Wilkes40 min
Apr 13, 4:03 AM EDTTornado Warning Tornado observedFFCJohnson, Washington, Wilkinson27 min
Apr 13, 4:05 AM EDTTornado WarningFFCGlascock, Hancock, Warren, Washington25 min
Apr 13, 4:09 AM EDTTornado Warning Tornado observedFFCGlascock, Hancock, Warren, Washington23 min
Apr 13, 4:10 AM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Laurens, Washington80 min
Apr 13, 4:19 AM EDTAreal Flood WarningFFCChattooga, Floyd, Gordon, Murray, Walker, Whitfield6 hr
Apr 13, 4:23 AM EDTRiver Flood WarningFFCCobb78 min
Apr 13, 4:23 AM EDTRiver Flood WarningFFCForsyth, Fulton37 hr
Apr 13, 4:23 AM EDTTornado Warning Tornado observedFFCJefferson, Washington16 min
Apr 13, 4:36 AM EDTRiver Flood WarningFFCForsyth12 hr
Apr 13, 4:46 AM EDTTornado WarningFFCCrisp, Wilcox29 min
Apr 13, 4:49 AM EDTFlash Flood WarningFFCCrisp, Dooly, Stewart, Sumter, Webster5 hr
Apr 13, 4:55 AM EDTRiver Flood WarningFFCGilmer2 hr
Apr 13, 4:58 AM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler77 min
Apr 13, 5:02 AM EDTRiver Flood WarningFFCWalker5 hr
Apr 13, 5:14 AM EDTTornado WarningFFCDodge, Telfair, Wilcox31 min
Apr 13, 5:36 AM EDTSevere Thunderstorm WarningFFCTelfair39 min
Apr 13, 5:42 AM EDTRiver Flood WarningFFCPolk4 hr
Apr 13, 6:14 AM EDTSevere Thunderstorm WarningFFCToombs31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.